Jump to content

Lyrica Causing Rapid Hr


DSM3KIDZ
 Share

Recommended Posts

I've been on 75 mg of Lyrica for about 4 days and my hr has increased alot. 95 while sitting to 135 while standing. My normal is 80 sitting 105 standing.

Is this just a side effect that will go away? Has anyone else experienced this?

I'm suppose to addd another 75 next week but I'm not sure.

Any suggestions?

Dayna

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...